MAUDE Adverse Event Report: AESCULAP AG AS ENDURO FEMUR SPACER DISTAL F2 8MM; PROSTHESIS, KNEE

AESCULAP AG AS ENDURO FEMUR SPACER DISTAL F2 8MM; PROSTHESIS, KNEE
Model Number NR865Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That an as enduro femur spacer distal f2 8mm (part# nr865z) was implanted on (b)(6) 2021.According to the complainant the implant was too tight.Reportedly the patient is scheduled for a revision surgery on an unspecified date.Additional information has been requested but not yet provided.The adverse event is filed under aic reference xc (b)(4).2916714-2024-00151 (aic reference no.(b)(4) 2916714-2024-00152 (aic reference no.(b)(4) 2916714-2024-00153 (aic reference no.(b)(4) 2916714-2024-00154 (aic reference no.(b)(4) 2916714-2024-00155 (aic reference no.(b)(4) 2916714-2024-00156 (aic reference no.(b)(4) 2916714-2024-00157 (aic reference no.(b)(4) 2916714-2024-00158 (aic reference no.(b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS ENDURO FEMUR SPACER DISTAL F2 8MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20446676
Report Number2916714-2024-00156
Device Sequence Number8184036
Product Code KRO
UDI-Device Identifier04046963937577
UDI-Public(01)04046963937577(11)190308(17)290307(10)52507723
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model NumberNR865Z
Device Catalogue NumberNR865Z
Device Lot Number52507723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2024
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer09/20/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/14/2024